Journal of the Mathematical Society of Japan

Sur les ensembles pseudoconcaves g\'en\'eraux

Machio TADOKORO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 17, Number 3 (1965), 281-290.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260975296

Digital Object Identifier
doi:10.2969/jmsj/01730281

Mathematical Reviews number (MathSciNet)
MR0183901

Zentralblatt MATH identifier
0147.07403

Subjects
Primary: 32.22

Citation

TADOKORO, Machio. Sur les ensembles pseudoconcaves g\'en\'eraux. J. Math. Soc. Japan 17 (1965), no. 3, 281--290. doi:10.2969/jmsj/01730281. https://projecteuclid.org/euclid.jmsj/1260975296


Export citation